# SDR DALA2016112110213

- Difficulty date: December 24, 2015
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 65,071 hours, 47,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 1418 BETWEEN L2R AND 3R CRACK. REPAIRED PER ERA 542150-14AD.
